Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Dry, itchy vagina, pain on urinating. On contraceptive implant, heavy prolonged periods. Treatment?

HI i am having problems with a dry, itchy vagina with a burning sensation. I have had this for around 2 weeks now and is affecting my sex life. I recently got the contraceptive implant put in nearly 4 months ago and have now been on my period for around 2 months nearly every day bar a few days here and there but very light, I have been using vagisil too see if it helps as i have had thrush in the past but it has niot helped. It does not hurt to go to the toilet but last month for around 5 days it did hurt to go to the toilet but the pain was bearable and went on its own. Any suggestions as to what the problem could be?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Physical Therapist or Physiotherapist 's  Response

Thanks for your question

i think you are suffering from fungal infection of vagina and urinary tract infection.
Take fluconazole for 3 days after meal. and also take combination of ofloxacin with ornidazole for 5 days. it will reduce itching and burning during infection

use clotrimazole powder after perspiration, bathing, and swimming

do not wash vagina to much

do not wash vagina and groin area with soap it will alter normal pH of vagina and invite bacteria

use v-wash or clean and dry for washing vaginal area it will maintain normal PH

wear cotton based , fresh and clean underwear

use topical application of clotrimazole thrice a day will help you a a lot.

you need to maintain personal hygiene, drink lots of water, keep your vagina clean, need to void following sexual intercourse, and have a healthy diet. If your immunity is decreased, to tend to be more prone for infections.hope I was helpful to you.

Hope this may help you
Answered: Fri, 6 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor